Isoptics of a closed strictly convex curve. - II
Rendiconti del Seminario Matematico della Università di Padova, Volume 96  (1996), p. 37-49
@article{RSMUP_1996__96__37_0,
     author = {Cie\'slak, W. and Miernowski, A. and Mozgawa, W.},
     title = {Isoptics of a closed strictly convex curve. - II},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {96},
     year = {1996},
     pages = {37-49},
     zbl = {0881.53003},
     mrnumber = {1438287},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1996__96__37_0}
}
Cieślak, W.; Miernowski, A.; Mozgawa, W. Isoptics of a closed strictly convex curve. - II. Rendiconti del Seminario Matematico della Università di Padova, Volume 96 (1996) , pp. 37-49. http://www.numdam.org/item/RSMUP_1996__96__37_0/

[1] K. Benko - W. Cie - S. Góźdź - W. Mozgawa, On isoptic curves, An. St. Univ. «Al. I. Cuza», Iaşi, 36 (1990), pp. 47-54. | MR 1109793 | Zbl 0725.52002

[2] T. Bonnesen - W. Fenchel, Theorie der konvexen Körper, Chelsea Publi. Comp., New York (1948). | MR 372748 | Zbl 0906.52001

[3] W Cieślak - A. Miernowski - W. Mozgawa, Isoptics of a Closed Strictly Convex Curve, Lect. Notes in Math., 1481 (1991), pp. 28-35. | MR 1178515 | Zbl 0739.53001

[4] L. Santalo, Integral geometry and geometric probability, Encyclopedia of Mathematics and its Applications, Reading, Mass. (1976). | MR 433364 | Zbl 0342.53049